I have severe back pain , my family doctor prescribe me hydromorphone 4 mg after 2 months she gave me dilaudid hydromorphone , 4 mg twice a day but pain dosent goes but it increases, doctor told me my spine had fractured and I am using braces for that , but my pain is increasing day by day ,now my doctor gave my back pain Tylenol tablet (but they are for muscular pain and I have pain in my bone ,spine) should I increase morphine doses?will medically marijwana work ? REMEMBER I AM ASTHAMATIC TOO(I have bad asthma and using prednisone)
PLEASE ANY DOCTOR HELP ME , WHAT TO DO?
because now my doctor is not taking intrest in my case
I am sorry to hear you are in so much pain. If you have a fracture, then probably it has not set as it is causing pain—how long ago was that? If it has been two months then you need a CT scan or X-ray to see the current position. If the fracture ends have not aligned properly then this can pinch upon the spinal nerves and the spinal cord and cause a lot of pain.
Also, if the fracture ends have joined, you need to start physiotherapy and take muscle relaxants to relieve muscle tension which comes with pain. Please do not take marijuana or increase dose or morphine. If possible take a second opinion. Meanwhile, please ask your current doctor if you could be taken up for X-rays or CT scan. You need to see a spine specialist. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.